# SDR UIEA2021021000277

- Difficulty date: February 6, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 50,090 hours, 10,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 96411
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMER LIGHT L5731, L5732 CAN NOT STAY 15 MIN ( IAW AMM 33-51-04-902-001-001 REV 100 REPLACED EMER LIGHT POWER BATTERY ON M5168 POWER SUPPLY AND CONDITION CHK NORMAL/ IAW AMM 33-51-04-902-001-001 REV 100. PERFORMED INSTALLATION TEST OF M5168 BATTERY PACK, THE RESULT WAS SATISFACTORY. )
